# SDR DL757011412

- Difficulty date: August 26, 2001
- Submitted: September 5, 2001
- Operation: Air carrier
- Aircraft: N664DN
- Make and model: Boeing 757232
- Aircraft serial: 25012
- Aircraft time: 37,312 hours, 18,222 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Charger
- Part number: BPS73
- Part serial: 5857
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ON LAYOVER FOUND R2 DOOR EXTERIOR EMERGENCY LIGHT INOP. REPLACED BATTERY CHARGER. LIGHT OPS CKECKS GOOD
